Journal of Symbolic Logic 34 (4):639-640 (1969)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Reprint years 1970
DOI 10.2307/2270856
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 52,739
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Computable Diagonalizations and Turing’s Cardinality Paradox.Dale Jacquette - 2014 - Journal for General Philosophy of Science / Zeitschrift für Allgemeine Wissenschaftstheorie 45 (2):239-262.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
38 ( #253,744 of 2,340,252 )

Recent downloads (6 months)
2 ( #333,940 of 2,340,252 )

How can I increase my downloads?

Downloads

My notes